# SDR ANCF200400012

- Difficulty date: June 9, 2004
- Submitted: June 13, 2004
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732888
- Part serial: 890815
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING WING AND ENGINE ANTI-ICING USE CABIN CONTROL WITH AUTO 1 SELECTED, WITH 7.0 UNITS OF DIFFERENT TO LAND, 9500 OF ALTITUDE WITH STRONG PRESSURIZATION SURGE. THIS CONDITION WAS PRESENTED AT 35.000 FT WITH CABIN 2 SELECTED INDICATIONS WERE NORMAL.  WAS REMOVED AND REPLACED PRSOV IN THE RT ENGINE IAW AMM 36-11-09 PAGE 401, THE SENSE LINE OF VALVE WAS ADJUSTED AND THE LEAK WAS ELIMINATE.  IN THE LT ENGINE THE PRSOV WAS REMOVED AND REPLACED IAW AMM 36-11-09 PAGE 401.  ENGINE RUN UP TEST WAS PERFORMED WITH SATISFACTORY RESULTS, BLEED AND ANTI-ICE SYSTEM NORMAL IAW AMM 71-00-00 PAGE 201-273  RT PRSOV  P/N ON AND OFF:773288-8 S/N OFF: 890815  LT PRSOV  P/N ON AND OFF: 773288-8 S/N OFF:900415
